# SDR DALA2025080605899

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE PASSENGER CABIN FLOOR STRUCTURE AT FR66 Y-1292 TRACK WITH CORROSION.   REPLACED SEAT TRACK BEAM (FLOOR STRUCTURE) BETWEEN FR64 TO FR66 Y12922 IAW A319 SRM 51-72 -11-911-001.
